# SDR DALA2021033001895

- Difficulty date: March 26, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 63,631 hours, 20,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS FOR DOOR 2L. CORRECTIVE ACTION: RELAMPED, NO HELP. R/R 2L SLIDE LIGHT PER B757 BOEING SWPM 20-84. (1765462)
